Startseite Linearly realizable automata
Artikel
Lizenziert
Nicht lizenziert Erfordert eine Authentifizierung

Linearly realizable automata

  • Sergey B. Rodin EMAIL logo
Veröffentlicht/Copyright: 7. Dezember 2017
Veröffentlichen auch Sie bei De Gruyter Brill

Abstract

The paper is devoted to the investigation of “linearly realizable” automata, i.e. automata that allow state encodings that lead to implementations with linear Boolean operators. We formulate the criterion of linear realizability and obtain upper and lower bounds on the number of linearly realizable automata.


Originally published in Diskretnaya Matematika (2017) 29, №1, 59–79 (in Russian).


Acknowledgment

In conclusion the author expresses his gratitude to Stanislav Vladimirovich Aleshin, whose advices provided invaluable assistance in obtaining results outlined in this paper.

References

[1] Gill A., Linear Sequential Circuits. Analysis, Synthesis and Applications, N.Y.: McGraw-Hill, 1966, 216 pp.Suche in Google Scholar

[2] Kudryavtsev V.B., Aleshin S.V., Podkolzin A.S., Introduction to the automata theory, Nauka, 1984 (in Russian), 320 pp.Suche in Google Scholar

[3] Yablonsky S.V., Introduction to the discrete mathematics, Nauka, Moscow, 1979 (in Russian), 272 pp.Suche in Google Scholar

[4] Lidl R., Niederreiter H., “Finite fields”, Encyclopedia of Mathematics and its Applications, 20, Addison-Wesley, 1987, 755 pp.10.1017/CBO9780511525926Suche in Google Scholar

[5] Kargapolov M.I., Merzlyakov Yu.I., Foundations of group theory, 3rd edition, Nauka, Moscow, 1982 (in Russian), 288 pp.Suche in Google Scholar

[6] Arbib M. A., “Decomposition of automata and the extension of semigroups”, Algebraic theory of automata, languages and semigroups, Statistika, Moscow, 1975, 46–64 (in Russian).Suche in Google Scholar

[7] Clifford A. H., Preston G. B., The algebraic theory of semigroups, AMS, 1964.Suche in Google Scholar

[8] Hartmanis J., Walter H., “Group theoretic characterization of linear permutation automata”, J. Comput. Syst. Sci., 7:2 (1973), 168–188.10.1016/S0022-0000(73)80042-XSuche in Google Scholar

[9] Aleshin S. V., Algebraic systems of automata, MAKS Press, Moscow, 2016 (in Russian), 192 pp.Suche in Google Scholar

Received: 2016-11-21
Published Online: 2017-12-7
Published in Print: 2017-12-20

© 2017 Walter de Gruyter GmbH, Berlin/Boston

Heruntergeladen am 30.11.2025 von https://www.degruyterbrill.com/document/doi/10.1515/dma-2017-0039/html
Button zum nach oben scrollen